Factorization of linear elliptic boundary value problems in non-cylindrical domains

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We present a method of factorization for linear elliptic boundary value problems considered in non-cylindrical domains. We associate a control problem to the boundary value problem which regularizes it. The technique of change of variables is used to study this problem. (C) 2011 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.
Original languageUnknown
Pages (from-to)879-882
JournalComptes Rendus Mathematique
Issue number15-16
Publication statusPublished - 1 Jan 2011

Cite this